# SDR REXA2022080801790

- Difficulty date: July 27, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 33,472 hours, 32,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Part number: NA
- Condition: Sticking
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR JAMMED AND WILL NOT OPEN	OPENED DOOR, PERFORMED INSPECTION & LUBRICATED LINKAGES. PASSENGER DOOR OPEN OPS CHECKS GOOD PER AMM 52-11-00
